Research

Random walk on the incipient infinite cluster for oriented percolation in high dimensions


Reference:

Barlow, M. T., Jarai, A. A., Kumagai, T. and Slade, G., 2008. Random walk on the incipient infinite cluster for oriented percolation in high dimensions. Communications in Mathematical Physics, 278 (2), pp. 385-431.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00220-007-0410-4

Details

Item Type Articles
CreatorsBarlow, M. T., Jarai, A. A., Kumagai, T. and Slade, G.
DOI10.1007/s00220-007-0410-4
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code26735

Export

Actions (login required)

View Item